Volume 21, Issue 2
Blow-up Rate of Solutions for P-Laplacian Equation

Junning Zhao & Zhilei Liang

J. Part. Diff. Eq., 21 (2008), pp. 134-140.

Published online: 2008-05

Preview Purchase PDF 5 2634
Export citation
  • Abstract
In this note we consider the blow-up rate of solutions for p-Laplacian equation with nonlinear source, u_t=div(|∇u|^{p-2}∇u)+u^q, (x,t)∈R^N×(0,T), N ≥ 1. When q > p - 1, the blow-up rate of solutions is studied.
  • Keywords

p-Laplacian equations nonlinear source blow-up rate

  • AMS Subject Headings

35K15 35K55 35K65 35J40.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-21-134, author = {}, title = {Blow-up Rate of Solutions for P-Laplacian Equation}, journal = {Journal of Partial Differential Equations}, year = {2008}, volume = {21}, number = {2}, pages = {134--140}, abstract = { In this note we consider the blow-up rate of solutions for p-Laplacian equation with nonlinear source, u_t=div(|∇u|^{p-2}∇u)+u^q, (x,t)∈R^N×(0,T), N ≥ 1. When q > p - 1, the blow-up rate of solutions is studied.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5274.html} }
TY - JOUR T1 - Blow-up Rate of Solutions for P-Laplacian Equation JO - Journal of Partial Differential Equations VL - 2 SP - 134 EP - 140 PY - 2008 DA - 2008/05 SN - 21 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5274.html KW - p-Laplacian equations KW - nonlinear source KW - blow-up rate AB - In this note we consider the blow-up rate of solutions for p-Laplacian equation with nonlinear source, u_t=div(|∇u|^{p-2}∇u)+u^q, (x,t)∈R^N×(0,T), N ≥ 1. When q > p - 1, the blow-up rate of solutions is studied.
Junning Zhao & Zhilei Liang . (2019). Blow-up Rate of Solutions for P-Laplacian Equation. Journal of Partial Differential Equations. 21 (2). 134-140. doi:
Copy to clipboard
The citation has been copied to your clipboard